Processing math: 100%

Special Issue: Boundary Value Problems and Applications

Guest Editors

Prof. Feliz Manuel Barrão Minhós
Department of Mathematics, University of Évora Research Centre in Mathematics and Applications Portugal
Email: fminhos@uevora.pt


Prof. Robert de Sousa
University of Cape Verde Research Centre in Mathematics and Applications Cape Verde
Email: robert.sousa@docente.unicv.edu.cv

Manuscript Topics


In the last decades, boundary value problems (BVPs) boundary conditions have become a rapidly growing area of research. The study of this type of problems has not only a theoretical interest, that includes a huge variety of differential, integro-differential and abstract equations, but is also motivated by the fact that these problems can be used as a model for several phenomena in engineering, physics and life sciences.


Variational and topological methods, as for example degree theory, fixed point theorems or variational principles, have played a key role in the developing of this subject. This special issue fits within this line of research, as it aims to promote the exchange of ideas between researchers and to spread new trends in this area.


It will focus on all aspects of BVPs, discrete and continuous equations, regular, singular, resonant and no resonant problems and their applications, with special attention to new methods and techniques.


Topics of interest include, but are not limited to:

• Development of new theoretical methods, techniques and tools to study BVPs.
• Existence, uniqueness and multiplicity results.
• Qualitative properties of the solutions, for example positivity, oscillation, symmetry, bifurcation, regularity and stability. • Approximation of the solutions.
• Eigenvalue problems for BVPs.
• Mixed initial-boundary value problems.
• Applications to real world phenomena.


Keywords
Boundary Value Problems, Differential and integral equations, Variational and Topological methods, Fractional Calculus, Resonant problems, Impulsive problems


Instructions for authors
https://www.aimspress.com/mbe/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 30 September 2023

Published Papers(18)

Research article
Convex radial solutions for Monge-Ampˊere equations involving the gradient
Zhilin Yang
2023, Volume 20, Issue 12: 20959-20970. doi: 10.3934/mbe.2023927
Abstract HTML PDF Viewed (1287)
Research article
A boundary value problem of heat transfer within DBD-based plasma jet setups
P. Vafeas A. Skarlatos P. K. Papadopoulos P. Svarnas N. Sarmas
2023, Volume 20, Issue 10: 18345-18367. doi: 10.3934/mbe.2023815
Abstract HTML PDF Viewed (1429)
Research article
Fundamental boundary matrices for 36 elementary boundary value problems of finite beam deflection on elastic foundation
Sung Woo Choi
2023, Volume 20, Issue 8: 13704-13753. doi: 10.3934/mbe.2023611
Abstract HTML PDF Viewed (1387)
Research article
Modelling the interaction of invasive-invaded species based on the general Bramson dynamics and with a density dependant diffusion and advection
José Luis Díaz Palencia Abraham Otero
2023, Volume 20, Issue 7: 13200-13221. doi: 10.3934/mbe.2023589
Abstract HTML PDF Viewed (1337)
Research article
On the solution arising in two-cylinders electrostatics
Jeng-Tzong Chen Shing-Kai Kao Yen-Ting Chou Wei-Chen Tai
2023, Volume 20, Issue 6: 10007-10026. doi: 10.3934/mbe.2023439
Abstract HTML PDF Cited (1) Viewed (1552)
Research article
Linear barycentric rational collocation method to solve plane elasticity problems
Jin Li
2023, Volume 20, Issue 5: 8337-8357. doi: 10.3934/mbe.2023365
Abstract HTML PDF Cited (3) Viewed (1623)
Theory article
Stability analysis of multi-point boundary conditions for fractional differential equation with non-instantaneous integral impulse
Guodong Li Ying Zhang Yajuan Guan Wenjie Li
2023, Volume 20, Issue 4: 7020-7041. doi: 10.3934/mbe.2023303
Abstract HTML PDF Cited (57) Viewed (2059)
Research article
Dirichlet problems of fractional p-Laplacian equation with impulsive effects
Xiaolin Fan Tingting Xue Yongsheng Jiang
2023, Volume 20, Issue 3: 5094-5116. doi: 10.3934/mbe.2023236
Abstract HTML PDF Cited (1) Viewed (2024)
Research article
Linear barycentric rational collocation method for solving generalized Poisson equations
Jin Li Yongling Cheng Zongcheng Li Zhikang Tian
2023, Volume 20, Issue 3: 4782-4797. doi: 10.3934/mbe.2023221
Abstract HTML PDF Cited (8) Viewed (1740)
Research article
Existence results of fractional differential equations with nonlocal double-integral boundary conditions
Debao Yan
2023, Volume 20, Issue 3: 4437-4454. doi: 10.3934/mbe.2023206
Abstract HTML PDF Cited (1) Viewed (1835)
Research article
A periodic boundary value problem of fractional differential equation involving p(t)-Laplacian operator
Tingting Xue Xiaolin Fan Hong Cao Lina Fu
2023, Volume 20, Issue 3: 4421-4436. doi: 10.3934/mbe.2023205
Abstract HTML PDF Cited (2) Viewed (1928)
Research article
Existence, multiplicity and non-existence of solutions for modified Schrödinger-Poisson systems
Xian Zhang Chen Huang
2023, Volume 20, Issue 2: 3482-3503. doi: 10.3934/mbe.2023163
Abstract HTML PDF Viewed (1673)
Research article
The p-Frobenius and p-Sylvester numbers for Fibonacci and Lucas triplets
Takao Komatsu Haotian Ying
2023, Volume 20, Issue 2: 3455-3481. doi: 10.3934/mbe.2023162
Abstract HTML PDF Cited (13) Viewed (1850)
Research article
Semi-analytic solutions of nonlinear multidimensional fractional differential equations
M. Botros E. A. A. Ziada I. L. EL-Kalla
2022, Volume 19, Issue 12: 13306-13320. doi: 10.3934/mbe.2022623
Abstract HTML PDF Cited (5) Viewed (1951)
Research article
On the solution and Ulam-Hyers-Rassias stability of a Caputo fractional boundary value problem
Luís P. Castro Anabela S. Silva
2022, Volume 19, Issue 11: 10809-10825. doi: 10.3934/mbe.2022505
Abstract HTML PDF Cited (6) Viewed (1998)
Research article
Existence and uniqueness results for fractional Langevin equations on a star graph
Wei Zhang Jifeng Zhang Jinbo Ni
2022, Volume 19, Issue 9: 9636-9657. doi: 10.3934/mbe.2022448
Abstract HTML PDF Cited (2) Viewed (1973)
Research article
Optimizing thermal efficiencies of power-law fluids in double-pass concentric circular heat exchangers with sinusoidal wall fluxes
Chii-Dong Ho Jr-Wei Tu Hsuan Chang Li-Pang Lin Thiam Leng Chew
2022, Volume 19, Issue 9: 8648-8670. doi: 10.3934/mbe.2022401
Abstract HTML PDF Viewed (1962)
Research article
Analytical results for positivity of discrete fractional operators with approximation of the domain of solutions
Pshtiwan Othman Mohammed Donal O'Regan Dumitru Baleanu Y. S. Hamed Ehab E. Elattar
2022, Volume 19, Issue 7: 7272-7283. doi: 10.3934/mbe.2022343
Abstract HTML PDF Viewed (1723)